# SDR 2002F01118

- Difficulty date: August 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N617FB
- Make and model: Stbros SD360
- Aircraft serial: SH3617
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Part number: 200920004
- Part serial: DRG22986
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL FLT 7670 - AFTER LANDING AT HNL, THE AIRCRAFT WAS LEANING TO THE RIGHT SIDE.  THE LEFT MLG SHOCK STRUT GLAND NUT FAILED ALLOWING THE SHOCK STRUT TO OVER EXTEND, AND BIND IN THAT POSITION.  THE LEFT MLG FAIRING SUSTAINED DAMAGE DUE TO THE OVER EXTENSION.  SHOCK STRUT GLAND NUT FRACTURED, SHOCK STRUT DAMAGED, BRAKE LINES TORN, LT MLG FAIRING DAMAGED.  A HIDDEN DAMAGE STRUCTURAL INSPECTION/REPAIR IS UNDERWAY, AND REPLACEMENT PARTS HAVE BEEN ORDERED AND ARE INTRANSIT TO THE AIRCRAFT AT THIS TIME.  GLAND NUT INSPECTION WAS COMPLIED WITH 2801 CYCLES PREVIOUSLY ON 4-30-96, AT 26494 TAC.  (M)
